# SDR 2008UALA03804

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 56,555 hours, 20,699 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Out Of Tolerance
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR REQUIRES DOUBLER AT UPPER HINGE ARM CUTOUT.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  INSTALLED DOUBLER PER MM 52-11-87.
